# SDR FDEA201705261526

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 86,428 hours, 36,079 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26094724B
- Part serial: B2675
- Condition: Failed
- Location: Nr 8
- Part time: 19,779 hours, 7,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE NR 8 TIRE, FOUND THE NR 8 BRAKE BEGINING TO  DISINTEGRATE.  EDGES OF BRAKE STACK FALLING APART AND CRACKED.  REMOVED AND REPLACED THE NR 8 BRAKE ASSEMBLY IAW MM 32-43-01-4. OPS AND LEAK CHECKED NORMAL. ACFT OK FOR SERVICE.
